# SDR CALA2024061901865

- Difficulty date: June 16, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 61,616 hours, 22,048 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Condition: Contaminated
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING G4 GALLEY AFT LEFT OVEN HAS MELTED PLASTIC AROUND VENT CBN CREW REPORTED IT LOOKS LIKE ACTUALLY HEATED THE VINYL.REMOVED VINYL AND CLEANED OVEN INSIDE OPE AND SMELL CHECK OK IAW AMM 25-34-00-201.
